# SDR CA100826004

- Difficulty date: August 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 17,800 hours, 13,953 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5520 · Elevator Structure
- Part: Support Bracket
- Part number: 11561001010
- Condition: Cracked
- Location: Elevator
- Part time: 18,222 hours
- Component: Elevator, 115610010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE/STAB ATTACH POINT INSP, TAIL CONE WAS REMOVED.  LT ELEVATOR TORQUE TUBE SUPPORT BRACKET WAS FOUND CRACKED AT ONE OF THE TAPER PIN HOLES.
